Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 271, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Sep 8, 2012, 1:19 AM EDT for Madison County, Union County, Ohio. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 8, 2012, 1:19 AM EDT (05:19 UTC)
- Expired
- Sep 8, 2012, 1:45 AM EDT
- In force
- 26 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Madison County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 76 km from the middle of the area, began a volume at 05:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 7, 9:10 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.3 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 531 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1512 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
360
WUUS51 KILN 080519
SVRILN
OHC097-159-080545-
/O.NEW.KILN.SV.W.0271.120908T0519Z-120908T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
119 AM EDT SAT SEP 8 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MADISON COUNTY IN CENTRAL OHIO...
SOUTHERN UNION COUNTY IN CENTRAL OHIO...
* UNTIL 145 AM EDT.
* AT 112 AM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM ROSEDALE TO LAFAYETTE TO 7 MILES SOUTH
OF LONDON...MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
JEFFERSON...
PLAIN CITY...
IN ADDITION...UNIONVILLE CENTER...LILLY CHAPEL...BIG PLAIN AND AMITY
ARE NEAR THE PATH OF THESE SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
SATURDAY MORNING FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY
AND SOUTHWESTERN OHIO.
&&
LAT...LON 4024 8328 4005 8323 4004 8326 3997 8325
3994 8323 3991 8325 3986 8324 3978 8326
3972 8356 3992 8351 4016 8349
TIME...MOT...LOC 0519Z 253DEG 34KT 4012 8340 3998 8334
3981 8339
$$
ASL1 follow-up statement
717
WWUS51 KILN 080543
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
143 AM EDT SAT SEP 8 2012
OHC097-159-080554-
/O.EXP.KILN.SV.W.0271.000000T0000Z-120908T0545Z/
MADISON OH-UNION OH-
143 AM EDT SAT SEP 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN UNION AND MADISON
COUNTIES IN CENTRAL OHIO WILL EXPIRE AT 145 AM EDT...
THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA AND WEAKENED
BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL
BE ALLOWED TO EXPIRE.
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE STORMS.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 4024 8328 4005 8323 4004 8326 3997 8325
3994 8323 3991 8325 3986 8324 3978 8326
3972 8356 3992 8351 4016 8349
TIME...MOT...LOC 0544Z 253DEG 34KT 4019 8310 4005 8304
3988 8310
$$
ASLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 1:18 AM EDT, 1 minute earlier.
Area forecast discussion, Sep 8, 1:18 AM EDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 118 AM EDT SAT SEP 8 2012 .SYNOPSIS... A LOW PRESSURE SYSTEM AND STRONG COLD FRONT WILL MOVE ACROSS THE GREAT LAKES AND THE OHIO VALLEY TONIGHT THROUGH SATURDAY. WEAK SURFACE RIDGING WILL BUILD INTO OUR REGION SATURDAY AFTERNOON AND NIGHT. A WEAK COLD FRONT WILL DROP SOUTH ACROSS THE REGION ON SUNDAY...WHICH MAY BRING A FEW SHOWERS TO PARTS OF THE AREA. THIS FRONT WILL MOVE SOUTH OF THE REGION SUNDAY NIGHT AS A STRONGER RIDGE OF HIGH PRESSURE BUILDS SOUTHWARD INTO THE OHIO VALLEY. A MUCH COOLER AIR MASS WILL SETTLE ACROSS THE REGION FOR THE WEEKEND. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... SEVERE THUNDERSTORM WATCH #633 HAS REPLACED SEVERE THUNDERSTORM WATCH #631 AND IS IN EFFECT UNTIL 3 AM EDT FOR ALL BUT THE FAR NRN CWFA. A VIGOROUS S/WV WILL DIG SE INTO THE WESTERN GREAT LAKES AND OHIO VALLEY BY SATURDAY MORNING. THIS WILL ALLOW A SFC LOW TO DEEPEN AND MOVE NE ACRS OUR AREA OVERNIGHT. AS IT DOES...A COLD FRONT WILL SWING WEST TO EAST THROUGH THE AREA TONIGHT INTO SATURDAY MORNING. THIS S/WV IS DYNAMIC AND LOW LEVEL FORCING AND UPR LVL FORCING WILL BE ADEQUATE TO PRODUCE SHOWERS AND THUNDERSTORMS OVERNIGHT. MLCAPE OF 1000 TO 1500 J/KG SHOULD LINGER INTO THE EARLY HOURS OF SATURDAY MORNING WHICH IS SUFFICIENT ENOUGH TO WARRANT SOME SEVERE POTENTIAL. MAIN SVR WX THREAT...IF IT IS REALIZED...WILL BE DAMAGING WINDS WITH A RAGGED QLCS MOVING THROUGH THE AREA. ISOLATED HAIL CAN NOT BE RULED OUT AS WELL. HAVE KEPT SVR WEATHER WORDING IN ALL THE ZONES FOR EXCEPT THE FAR NORTH THROUGH 3 AM EDT ATTM. HEAVY RAIN WILL ACCOMPANY THUNDERSTORMS WITH SOME LOCALIZED FLOODING ISSUES POSSIBLE. OVERNIGHT LOWS WILL RANGE FROM NEAR 60 IN THE NW TO THE UPPER 60S SE. && .SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY NIGHT/... COLD FRONT WILL BE PUSHING EAST OF THE AREA SATURDAY MORNING. SHOWERS AND THUNDERSTORMS WILL DECREASE TO SCATTERED SHOWERS...WHICH SHOULD THEN COME TO AN END BY EARLY AFTERNOON AS STRONG SUBSIDENCE IN THE WAKE OF THE COLD FRONT MOVES INTO THE AREA. CLOUDY SKIES WILL BECOME PARTLY CLOUDY DURING THE AFTN HOURS. WITH GOOD CAA IN THE WAKE OF THE FRONT...TEMPERATURES WILL BE MUCH COOLER WITH HIGHS MAINLY IN THE LOWER TO MID 70S. FOR SATURDAY NIGHT INTO SUNDAY...WEAK SFC RIDGING WILL MOVE SOUTHEAST OF THE AREA BY MORNING AS ANOTHER S/WV IN THE NW FLOW PUSHES SOUTHEAST INTO THE AREA. DEEPEST MOISTURE AND WEAK FORCING...ALONG WITH BEST INSTABILITY IS FORECAST FOR OUR NRN AND PARTS OF OUR EASTERN AREAS SUNDAY AFTN AS AN ASSOCIATED WEAK COLD FRONT PUSHES SOUTHEAST THROUGH THE REGION. HAVE PLACED 20 AND 30 POPS FOR SHOWERS IN THESE AREAS. AFTER A COOL START...HIGHS ON SUNDAY WILL ONCE AGAIN BE MAINLY IN THE LOWER TO MID 70S. UNDER A NW FLOW ALOFT...S/WV WILL MOVE EAST OF THE AREA BY SUNDAY NIGHT. DRIER AIR WILL FILTER IN AS SFC HIGH PRESSURE BUILDS SOUTHEAST INTO THE REGION. SKIES WILL CLEAR AND TEMPERATURES WILL BE COOL...RANGING FROM THE UPPER 40S TO THE LOWER 50S BY MONDAY MORNING. && .LONG TERM /MONDAY THROUGH FRIDAY/... THIS PERIOD WILL BE CHARACTERIZED BY GENERALLY BELOW NORMAL PRECIPITABLE WATER/MOISTURE CONTENT IN THE WAKE OF THE STRONG TROUGH WHICH WILL BE DEPARTING TO THE EAST THROUGH THE PERIOD. TEMPERATURES WILL BE BELOW NORMAL /HIGHS IN THE 70S/ ON MONDAY AND TUESDAY...AND THEN TRANSITION TO NEAR TO ABOVE NORMAL FOR THE MIDDLE AND END OF THE WORK WEEK. MID LEVEL RIDGING WILL AGGRESSIVELY INDUCE HEIGHT RISES TUE AND WED WHICH WILL PUSH 850MB TEMPS INTO THE MID TO UPPER TEENS WED - FRI. EXPECT VERY LITTLE IN THE WAY OF CLOUD COVER MON/TUE/WED AS STRONG SURFACE HIGH MOVES ACROSS THE AREA AND THEN DEPARTS TO THE SOUTH. STRONG HEIGHT FALLS WITH A VERY POTENT CNTL CANADA SHORTWAVE TROUGH WILL GLANCE ATOP THE RIDGE THURS/FRI...LOWERING HEIGHTS SOMEWHAT AND ALLOWING A WEAK/DECAYING FRONT INTO THE GREAT LAKES AT THE END OF THE WEEK. NOT REALLY THRILLED ABOUT THE RAIN CHANCES IN THIS TIME PERIOD...BUT ENOUGH OF AN NCEP /GFS AND GEFS/ SIGNAL FOR LOW-END RAIN CHANCES ON FRIDAY. MORNING LOWS WILL BE ENJOYABLE/COOL IN THIS DRIER AIRMASS. && .AVIATION /05Z SATURDAY THROUGH WEDNESDAY/... LINE OF CONVECTION WITH BRIEF IFR CONDITIONS AND GUSTS TO 30KT WILL QUICKLY RESOLVE TO PREVAILING MVFR SHOWERS FOR A FEW HOURS AND MORE CONSISTENT NW WINDS AOA 12KT. SHOWERS WILL BE DONE BY DAYBREAK FOR ALL BUT POSSIBLY KCMH/KLCK. NW FLOW WILL BE DRIER AND THERE SHOULD BE CU AROUND 4-5KFT TODAY THAT CLEARS NICELY AFTER SUNSET. ATTM...CU LATER THIS MORNING AND AFTERNOON ARE NOT SHOWING TO BE A CIG. WILL LOOK A LITTLE HARDER AT THE STRENGTH OF THE COLD POOL AND SEE IF THIS WILL CONTINUE TO BE WHAT IS EXPECTED. IT MAY END UP BEING A MORE CLOUDY THAN NOT SCENARIO BUT SHOULD STILL BE VFR REGARDLESS. .OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HICKMAN NEAR TERM...HICKMAN SHORT TERM...HICKMAN LONG TERM...BINAU AVIATION...FRANKS
Hazardous weather outlook, Sep 7, 10:08 PM EDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1008 PM EDT FRI SEP 7 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042>046-051>056-060>065- 070>074-077>082-088-090215- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-SHELBY-LOGAN-UNION OH- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE- MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN- CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- 1008 PM EDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. A STRONG COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO THE AREA DURING THE EVENING INTO THE OVERNIGHT HOURS. A FEW OF THE THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WINDS BEFORE WEAKENING. ISOLATED LARGE HAIL WILL ALSO BE POSSIBLE. HEAVY RAIN IS EXPECTED WITH THUNDERSTORMS WHICH MAY RESULT IN LOCAL FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO MONITOR THE WEATHER CONDITIONS OVERNIGHT. PLEASE SUBMIT SEVERE OR MARGINAL SEVERE REPORTS TO THE NATIONAL WEATHER SERVICE. OHZ026-034-035-090215- HARDIN-MERCER-AUGLAIZE- 1008 PM EDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL OHIO. .DAY ONE...TONIGHT. A STRONG COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO THE AREA DURING THE EVENING INTO THE OVERNIGHT HOURS. HEAVY RAIN IS EXPECTED WITH THUNDERSTORMS WHICH MAY RESULT IN LOCAL FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 7, 11:27 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1127 PM EDT FRI SEP 7 2012
INZ073>075-080-KYZ089>092-094-080430-
SWITZERLAND IN-OHIO IN-DEARBORN IN-RIPLEY IN-KENTON KY-OWEN KY-
BOONE KY-CARROLL KY-GALLATIN KY-
1127 PM EDT FRI SEP 7 2012
...STRONG THUNDERSTORMS WILL AFFECT
GALLATIN...CARROLL...BOONE...WESTERN OWEN...KENTON...SOUTHERN
RIPLEY...SOUTHWESTERN DEARBORN...OHIO AND SWITZERLAND COUNTIES
THROUGH 1230 AM EDT...
A LINE OF STRONG STORMS...MOVING EAST AT 35 MPH...WILL BEGIN TO
CROSS NORTHERN KENTUCKY TOWARD MIDNIGHT AND THROUGH THE EARLY
MORNING HOURS.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAIN
CAN BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CARROLLTON...
DILLSBORO...VEVAY...WARSAW...RISING SUN...BURLINGTON...OAKBROOK...
UNION...FLORENCE...VILLA HILLS...PARK HILLS AND LAKESIDE PARK.
ALSO...REXVILLE...BENHAM...OLEAN...LOCUST...CROSS PLAINS...
AVONBURG...FRIENDSHIP AND PRESTONVILLE ARE NEAR THE PATH OF THESE
STRONG THUNDERSTORMS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3901 8545 3908 8452 3850 8501 3850 8503
3852 8503 3856 8501 3856 8507 3859 8509
3858 8521 3863 8523 3873 8534 3874 8534
3874 8526 3870 8521 3891 8521 3891 8545
BINAUSpecial weather statement, Sep 7, 11:52 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1152 PM EDT FRI SEP 7 2012
KYZ091>093-OHZ051>054-061>063-070>072-077>079-080500-
KENTON KY-BOONE KY-CAMPBELL KY-BROWN OH-BUTLER OH-CHAMPAIGN OH-
CLARK OH-CLINTON OH-FAYETTE OH-GREENE OH-HAMILTON OH-MADISON OH-
MIAMI OH-MONTGOMERY OH-WARREN OH-CLERMONT OH-
1152 PM EDT FRI SEP 7 2012
...LINE OF STRONG STORMS TO CONTINUE ACROSS SOUTHWEST OHIO AND
EXTREME NORTHERN KENTUCKY THROUGH 1 AM...
A LINE OF STRONG THUNDERSTORMS WILL CONTINUE TO PUSH EAST ACROSS THE
AREA WITH THE THREAT OF STRONG WIND GUSTS TO 50 MPH. FREQUENT
LIGHTNING AND TORRENTIAL RAINFALL RATES ARE ALSO LIKELY.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MORAINE...SPRINGBORO...
MONROE...MOUNT HEALTHY...CHEVIOT...VANDALIA...NORTH COLLEGE HILL...
DAYTON...NORTHRIDGE...TIPP CITY...SPRINGDALE AND OAKWOOD.
ALSO...BRIDGETOWN NORTH...WHITE OAK EAST...HUGHES...
CINCINNATI-NORTHERN KENTUCKY INTERNATIONAL AIRPORT...MONFORT HEIGHTS
SOUTH...GREENHILLS...GINGHAMSBURG AND BECKETT RIDGE ARE NEAR THE PATH
OF THIS LINE OF STRONG THUNDERSTORMS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH. WATER WILL POND
ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3958 8437 4019 8435 4018 8350 4011 8351
4011 8347 3957 8350 3923 8383 3924 8386
3920 8387 3905 8402 3904 8488
BINAULocal storm report, Sep 8, 12:17 AM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1217 AM EDT SAT SEP 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 AM HAIL 5 ENE MIAMISBURG 39.65N 84.19W
09/08/2012 M0.88 INCH MONTGOMERY OH TRAINED SPOTTER
&&
JOHNFLocal storm report, Sep 8, 12:37 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1237 AM EDT SAT SEP 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM TSTM WND DMG FAIRBORN 39.80N 84.02W
09/08/2012 GREENE OH TRAINED SPOTTER
LARGE BRANCHES DOWNED
&&
MYRONPLocal storm report, Sep 8, 12:40 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1240 AM EDT SAT SEP 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM TSTM WND GST KCVG CINC N KY APT 39.05N 84.67W
09/08/2012 M59 MPH BOONE KY ASOS
&&Local storm report, Sep 8, 12:47 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1247 AM EDT SAT SEP 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 AM TSTM WND GST CRITTENDEN 38.78N 84.61W
09/08/2012 E60 MPH GRANT KY TRAINED SPOTTER
&&
MYRONPThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 9:15 PM EDT | Special Weather Statement | ILN | Darke | 60 min |
| Sep 7, 9:22 PM EDT | Special Weather Statement | ILN | Miami | 38 min |
| Sep 7, 10:20 PM EDT | Special Weather Statement | ILN | Darke | 40 min |
| Sep 7, 10:50 PM EDT | Severe Thunderstorm Warning | ILN | Darke | 25 min |
| Sep 7, 10:59 PM EDT | Special Weather Statement | ILN | Auglaize, Shelby | 46 min |
| Sep 7, 11:03 PM EDT | Special Weather Statement | ILN | Butler, Darke, Hamilton, Preble | 57 min |
| Sep 7, 11:51 PM EDT | Areal Flood Advisory | ILN | Butler, Hamilton, Warren | 114 min |
| Sep 7, 11:52 PM EDT | Special Weather Statement | ILN | Champaign, Clark, Clermont, Clinton, Greene, Hamilton and 3 more | 68 min |
| Sep 8, 12:11 AM EDT | Severe Thunderstorm Warning | ILN | Greene, Montgomery | 34 min |
| Sep 8, 12:22 AM EDT | Severe Thunderstorm Warning | ILN | Clermont | 38 min |
| Sep 8, 12:43 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Highland, Warren | 32 min |
| Sep 8, 12:57 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Hamilton, Highland | 48 min |
| Sep 8, 12:58 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Madison, Union | 32 min |
| Sep 8, 1:04 AM EDT | Tornado Warning | ILN | Clermont | 16 min |
| Sep 8, 1:15 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Clinton, Fayette, Highland, Pike, Ross | 45 min |
| Sep 8, 1:30 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland | 45 min |
| Sep 8, 1:50 AM EDT | Special Weather Statement | ILN | Delaware, Fairfield, Franklin, Licking, Pickaway, Pike and 1 more | 55 min |
| Sep 8, 2:05 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 40 min |
| Sep 8, 2:06 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking | 24 min |
| Sep 8, 2:23 AM EDT | Tornado Warning | ILN | Delaware, Licking | 37 min |
| Sep 8, 2:44 AM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Pike, Scioto | 46 min |
| Sep 8, 2:54 AM EDT | Special Weather Statement | ILN | Licking | 36 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.